Indiana University mathematics journal. Mathematics journal - Bloomington, Ind. : Dept. of Mathematics, Indiana University, c1970- - v. : ill. ; 26 cm. - Quarterly <, spring 1984-> - Bimonthly <, Aug. 1973-> Monthly, 1970- - Vol. 20, no. 1 (July 1970)-

Title from cover.

Mathematical reviews 0025-5629 International aerospace abstracts 0020-5842


Articles in English, French, German, or Italian.

0022-2518 = Indiana University mathematics journal = Indiana Univ. math. j.


Mathematics--Periodicals.